# SDR K97A2012F00175

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N102H
- Make and model: Agusta A109E
- Aircraft serial: 11781
- Aircraft time: 374 hours
- Engine: Pwc PW206C
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Part number: 109813136101
- Condition: Debonded
- Location: Tail Rotor
- Part time: 374 hours
- Component: Tail Rotor, Agusta
- Component part number: 109016202107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CHECK, PILOT COMPLAINED THAT THE TAIL ROTOR PEDALS WERE STIFF.  MECHANIC CONFIRMED THIS AND DETERMINED THAT THE TAIL ROTOR HUB ASSEMBLY NEEDED TO BE DISSASEMBLED FOR FURTHER INVESTIGATION. UPON DISSASEMBLY MECHANIC FOUND TEFLON FRICTION WASHER HAD BECOME UNBONDED FROM TAIL ROTOR HUB BUSHING THIS WAS CREATING THE HUB TO BIND DURING PEDAL TRAVEL. THE BUSHING AND FRICTION WASHER ARE PART OF A ASSY (PN 109-8131-36-101).
